CSpace

Browse/Search Results:  1-3 of 3 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Ergodicity for a class of semilinear stochastic partial differential equations 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2019, 页码: 20
Authors:  Dong, Zhao;  Zhang, Rangrang
Favorite  |  View/Download:19/0  |  Submit date:2020/05/24
invariant measures  irreducibility  semilinear partial differential equations  space-time white noise  strong Feller property  
On the small-time asymptotics of 3D stochastic primitive equations 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2018, 卷号: 41, 期号: 16, 页码: 6336-6357
Authors:  Dong, Zhao;  Zhang, Rangrang
Favorite  |  View/Download:29/0  |  Submit date:2019/01/11
large deviations  primitive equation  small-time asymptotics  
On the small-time asymptotics of 3D stochastic primitive equations 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2018, 卷号: 41, 期号: 16, 页码: 6336
Authors:  Dong, Zhao;  Zhang, Rangrang
Favorite  |  View/Download:17/0  |  Submit date:2019/12/31